# SDR COMA0260180

- Difficulty date: March 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 9,623 hours, 9,788 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5624 AC ESS BUSS INOP MESSAGE.COULD NOT DUPLICATE.  PERFORMED AC ELECTRICAL SYSTEM CHECK, NO FAULTS FOUND.
